Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 153285, 13 pages
http://dx.doi.org/10.1155/2008/153285
Research Article

Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations

Laboratoire Marin Mersenne, Université Paris 1 Panthéon-Sorbonne, Centre P.M.F., 90 rue de Tolbiac, Paris Cedex 13 75634, France

Received 14 June 2007; Accepted 27 November 2007

Academic Editor: H. Bevan Thompson

Copyright © 2008 M. Ayachi and J. Blot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Corduneau, Almost Periodic Functions, Chelsea, New York, NY, USA, 2nd edition, 1989.
  2. A. S. Besicovitch, Almost Periodic Functions, Cambridge University Press, Cambridge, UK, 1932.
  3. X.-B. Shu and Y.-T. Xu, “Multiple periodic solutions for a class of second-order nonlinear neutral delay equations,” Abstract and Applied Analysis, vol. 2006, Article ID 10252, 9 pages, 2006. View at Publisher · View at Google Scholar
  4. L. È. Èl'sgol'c, Qualitative Methods in Mathematical Analysis, Translations of Mathematical Monographs, Vol. 12, American Mathematical Society, Providence, RI, USA, 1964.
  5. D. K. Hughes, “Variational and optimal control problems with delayed argument,” Journal of Optimization Theory and Applications, vol. 2, no. 1, pp. 1–14, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. D. Sabbagh, “Variational problems with lags,” Journal of Optimization Theory and Applications, vol. 3, pp. 34–51, 1969. View at Publisher · View at Google Scholar
  7. F. Colonius, Optimal Periodic Control, vol. 1313 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988.
  8. J. Blot, “Calculus of variations in mean and convex Lagrangians,” Journal of Mathematical Analysis and Applications, vol. 134, no. 2, pp. 312–321, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Blot, “Une approche variationnelle des orbites quasi-périodiques des systèmes hamiltoniens,” Annales des Sciences Mathématiques du Québec, vol. 13, no. 2, pp. 7–32, 1990. View at Google Scholar
  10. J. Blot, “Calculus of variations in mean and convex Lagrangians. II,” Bulletin of the Australian Mathematical Society, vol. 40, no. 3, pp. 457–463, 1989. View at Google Scholar
  11. J. Blot, “Une méthode hilbertienne pour les trajectoires presque-périodiques,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 313, no. 8, pp. 487–490, 1991. View at Google Scholar
  12. J. Blot, “Almost-periodic solutions of forced second order Hamiltonian systems,” Annales de la Faculté des Sciences de Toulouse Mathématiques, vol. 12, no. 3, pp. 351–363, 1991. View at Google Scholar
  13. J. Blot, “Oscillations presque-périodiques forcées d'équations d'Euler-Lagrange,” Bulletin de la Société Mathématique de France, vol. 122, no. 2, pp. 285–304, 1994. View at Google Scholar
  14. T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, vol. 14 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1975.
  15. J. Blot, P. Cieutat, and J. Mawhin, “Almost-periodic oscillations of monotone second-order systems,” Advances in Differential Equations, vol. 2, no. 5, pp. 693–714, 1997. View at Google Scholar
  16. P. Cieutat, Solutions presque-périodiques d'équations d'évolution et de systèmes nonlinéaires, Doctorat Thesis, Université Paris 1 Panthéon-Sorbonne, Paris, France, 1996.
  17. L. Schwartz, Théorie des Distributions, Hermann, Paris, France, 1966.
  18. V. Alexéev, V. Tikhomirov, and S. Fomine, Commande Optimale, Mir, Moscow, Russia, French edition, 1982.
  19. H. Brezis, Analyse Fonctionnelle, Théorie et applications, Masson, Paris, France, 1983.
  20. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.